JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.308, pp.59-68, 2016 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Stable matrix, Matrix polytope, Random search, Bialternate product, ROBUST STABILITY, PARAMETER, FAMILIES
Anadolu University Affiliated:
Given a matrix polytope we consider the existence problem of a stable member in it. We suggest an algorithm in which part of uncertainty parameters is chosen randomly. Applications to affine families and 3 x 3 interval families are considered. A necessary and sufficient condition for the existence of a stable member is given for general interval families with nonnegative off-diagonal intervals. (C) 2016 Elsevier B.V. All rights reserved.